On the equivalence of binary quartics
Cremona, J. E. and Fisher, T. A.. (2009) On the equivalence of binary quartics. Journal of Symbolic Computation, Vol.44 (No.6). pp. 673-682. ISSN 0747-7171Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jsc.2008.09.004
We give an extension and correction to a result stated in the first author's paper [Cremona, J.E., 2001. Classical invariants and 2-descent on elliptic curves. J. Symbolic Comput. 31 (1-2), 71-87; Computational algebra and number theory. Milwaukee, WI, 1996], concerning the equivalence of binary quartics. In the earlier version the cases where I = 0 or J = 0 were not fully treated, and neither were the cases of reducible quartics or those whose resolvent cubic is reducible: these are dealt with here. We also give an alternative criterion for equivalence. (C) 2008 Elsevier Ltd. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
Q Science > QA Mathematics
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Symbolic Computation|
|Publisher:||Elsevier Science Ltd. / Academic Press Ltd.|
|Official Date:||June 2009|
|Number of Pages:||10|
|Page Range:||pp. 673-682|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)